# SDR 97FDEA00141

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65187228
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 ENGINE FWD MOUNT HAS A 3.5 INCH CRACK IN THE UPPER FITTING ROOT.  *S/D*  REMOVED AND REPLACED NR 3 ENGINE FWD MOUNT PER FED-EX EA 7-5410-34137.
